Aspirin analgesic 325 mg tablets( 5 grains), Pain and Fever
Spotlight!
  • UPC : 017714010010
Retail: $2.59
Our Price:$1.03
You Save: $1.56 (60.2%)
    Points Needed to Purchase:21
    Reward Points on this item:1
    Bonus Points Earned:0

    Quantity:

    MANUFACTURER: PREFFERED PLUS PRODUCTS.

    INDICATIONS:

    Aspirin analgesic 325 mg tablets( 5 grains)

    Aspirin analgesic 325 mg tablets provides temporary relief of: pain and fever of colds and flu, neuralgia, headache, muscular aches and pains, toothache, menstrual pain, minor pain and inflammation of arthritis and other rheumatic diseases.

    INGREDIENTS:

    Active Ingredients

    Per Tablet: Aspirin 325 mg.

    Inactive Ingredients

    Starch.

    DIRECTIONS:

    Adults: 1 to 2 tablets with water. Dosage may be repeated every 4 hours, not to exceed 12 tablets in 24 hours.

    Children under 12: as directed by a physician.

    Shipping Weight : 0.30 lb